# SDR SIMA20150708003

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 27,788 hours, 23,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Melted
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMER FLASHLIGHT CRADLE IS STARTING TO MELT AT CAPACITOR.  R & R FWD CABIN FLASHLIGHT CRADLE ASSEMBLY IAW WC 33-700-20.
